Electron. J. Diff. Equ., Vol. 2013 (2013), No. 136, pp. 1-12.

Infinitely many solutions for a perturbed nonlinear fractional boundary-value problem

Chuanzhi Bai

Using variational methods, we prove the existence of infinitely many solutions for a class of nonlinear fractional boundary-value problems depending on two parameters.

Submitted January 18, 2013. Published June 20, 2013.
Math Subject Classifications: 58E05, 34B15, 26A33.
Key Words: Infinitely many solutions; fractional boundary value problem; critical point.

Show me the PDF file (243 KB), TEX file, and other files for this article.

Chuanzhi Bai
Department of Mathematics, Huaiyin Normal University
Huaian, Jiangsu 223300, China
email: czbai8@sohu.com

Return to the EJDE web page